# SDR ABXA201005140077

- Difficulty date: May 8, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 52,298 hours, 39,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T29383
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NWW VERTICAL CHORD AT LBL 25 IS CRACKED APPROX .625 INCH IN LENGTH IN FLANGE LOCATED 11.5 INCHES BELOW CEILING PANEL.  REPAIRED CRACKED CHORD AT LL25 IAW B767 SRM 51-70-12 FIG 1.
